Nonparametric Estimation of Probability Distribution Density Using Sign Quantization

Author: Yakimov V.N.  

Publisher: Springer Publishing Company

ISSN: 0543-1972

Source: Measurement Techniques, Vol.45, Iss.3, 2002-03, pp. : 248-256

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

A developed digital algorithm is used to obtain analytical expressions characterizing the error due to the bias and variance in a proposed estimate of a probability distribution density. The results of experimental investigations are presented which demonstrate the efficiency of the proposed algorithm.